# SDR UIEA2019101605734

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,867 hours, 15,017 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Warning Message
- Condition: False Activation
- Location: Outflow Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CGO GND EXHAUST VALVE STATUS MESSAGE PRESENT AFTER LANDING.  ( PERFORMED SYSTEM TEST IAW AMM 21-26-00, OPS CHECK GOOD. MESSAGE CLEARED.  )
